Alert archive / California / Wind Advisories in 2014

Wind Advisory 10, NWS Phoenix, AZ

May 10, 2014

NWS Phoenix, AZ issued this wind advisory at May 10, 2014, 1:11 PM PDT. It took effect at May 11, 2014, 8:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 10, 2014, 1:11 PM PDT (20:11 UTC)
In effect from
May 11, 2014, 8:00 AM PDT
Expired
May 11, 2014, 5:00 PM PDT
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WWUS75 KPSR 102011
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
111 PM MST SAT MAY 10 2014

CAZ033-110815-
/O.NEW.KPSR.WI.Y.0010.140511T1500Z-140512T0000Z/
/O.CON.KPSR.WI.Y.0009.140511T0100Z-140511T0500Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
111 PM PDT SAT MAY 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY. A
WIND ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM PDT THIS
EVENING. 

* AFFECTED AREA...THE IMPERIAL VALLEY INCLUDING EL CENTRO...THE 
  SALTON SEA...AND PORTIONS OF THE INTERSTATE 8 CORRIDOR FROM 
  THE WESTERN IMPERIAL COUNTY LINE THROUGH EL CENTRO. 

* TIMING...JUST BEFORE SUNSET THROUGH THE EARLY EVENING. A SECOND
  ROUND OF STRONG WINDS IS EXPECTED ON SUNDAY AFTER SUNRISE THROUGH
  THE AFTERNOON.

* WINDS...FOR THIS EVENING...FROM THE WEST 20 TO 30 MPH WITH GUSTS TO
  45 MPH. FOR SUNDAY...FROM THE NORTH NORTHWEST 20 TO 30 MPH WITH
  GUSTS TO 40 MPH.

* IMPACTS...STRONG AND GUSTY WEST AND NORTH WINDS COULD IMPACT TRAVEL
  CONDITIONS OVER THE REGION. ALSO...LOCALLY REDUCED VISIBILITIES
  DUE TO BLOWING DUST AND SAND ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ020-021-CAZ031-032-110815-
/O.NEW.KPSR.WI.Y.0010.140511T1500Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
111 PM MST SAT MAY 10 2014 /111 PM PDT SAT MAY 10 2014/

...WIND ADVISORY IN EFFECT FROM 8 AM MST /8 AM PDT/ TO 5 PM MST
/5 PM PDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MST /8 AM PDT/ TO 5 PM
MST /5 PM PDT/ SUNDAY. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY...EASTERN RIVERSIDE
  COUNTY IN SOUTHEASTERN CALIFORNIA AND PORTIONS OF SOUTHWEST
  ARIZONA...INCLUDING PARKER...BLYTHE...AND QUARTZSITE.

* TIMING...SUNDAY MID MORNING THROUGH SUNDAY AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

CAZ030-110815-
/O.EXB.KPSR.WI.Y.0009.140511T0500Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
111 PM PDT SAT MAY 10 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM PDT
SUNDAY. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...LATE THIS EVENING THROUGH SUNDAY AFTERNOON

* WINDS...FROM THE NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
5 follow-up statements
697 
WWUS75 KPSR 110511
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1011 PM MST SAT MAY 10 2014

CAZ033-111715-
/O.EXP.KPSR.WI.Y.0009.000000T0000Z-140511T0500Z/
/O.CON.KPSR.WI.Y.0010.140511T1500Z-140512T0000Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
1011 PM PDT SAT MAY 10 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY...
 

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM PDT SUNDAY.

* AFFECTED AREA...THE IMPERIAL VALLEY INCLUDING EL CENTRO...THE 
  SALTON SEA...AND PORTIONS OF THE INTERSTATE 8 CORRIDOR FROM 
  THE WESTERN IMPERIAL COUNTY LINE THROUGH EL CENTRO. 

* TIMING...STRONG WINDS WITH A COLD FRONT ARE EXPECTED SUNDAY AFTER
  SUNRISE THROUGH THE AFTERNOON.

* WINDS...NORTH NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE.

* IMPACTS...STRONG AND GUSTY WEST AND NORTH WINDS COULD IMPACT 
  TRAVEL CONDITIONS OVER THE REGION. ALSO...LOCALLY REDUCED 
  VISIBILITIES DUE TO BLOWING DUST AND SAND ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

CAZ030-111715-
/O.CON.KPSR.WI.Y.0009.000000T0000Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
1011 PM PDT SAT MAY 10 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...LATE THIS EVENING THROUGH SUNDAY AFTERNOON

* WINDS...FROM THE NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ020-021-CAZ031-032-111715-
/O.CON.KPSR.WI.Y.0010.140511T1500Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
1011 PM MST SAT MAY 10 2014 /1011 PM PDT SAT MAY 10 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /8 AM PDT/ TO
5 PM MST /5 PM PDT/ SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /8 AM PDT/ TO
5 PM MST /5 PM PDT/ SUNDAY. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY...EASTERN 
  RIVERSIDE COUNTY IN SOUTHEASTERN CALIFORNIA AND PORTIONS OF 
  SOUTHWEST ARIZONA...INCLUDING PARKER...BLYTHE...AND 
  QUARTZSITE. 

* TIMING...SUNDAY MID MORNING THROUGH SUNDAY AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
046 
WWUS75 KPSR 110910
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
210 AM MST SUN MAY 11 2014

CAZ030-120000-
/O.CON.KPSR.WI.Y.0009.000000T0000Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
210 AM PDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...THROUGH LATE AFTERNOON

* WINDS...FROM THE NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ020-021-CAZ031>033-120000-
/O.CON.KPSR.WI.Y.0010.140511T1500Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...
CALEXICO...EL CENTRO
210 AM MST SUN MAY 11 2014 /210 AM PDT SUN MAY 11 2014/

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /8 AM PDT/ THIS
MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM MST /8 AM PDT/ THIS
MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY...EASTERN RIVERSIDE
  COUNTY AND IMPERIAL COUNTY IN SOUTHEASTERN CALIFORNIA AND PORTIONS
  OF SOUTHWEST ARIZONA...INCLUDING EL CENTRO...IMPERIAL...PARKER...BLYTHE...AND
  QUARTZSITE.

* TIMING...MID MORNING THROUGH LATE AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS SUCH AS INTERSTATES 8 AND 10. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
187 
WWUS75 KPSR 111826
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1126 AM MST SUN MAY 11 2014

AZZ020-021-CAZ031>033-120000-
/O.NEW.KPSR.DU.Y.0005.140511T1826Z-140511T2200Z/
/O.CON.KPSR.WI.Y.0010.000000T0000Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...
CALEXICO...EL CENTRO
1126 AM MST SUN MAY 11 2014 /1126 AM PDT SUN MAY 11 2014/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM
PDT/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY...EASTERN 
  RIVERSIDE COUNTY AND IMPERIAL COUNTY IN SOUTHEASTERN 
  CALIFORNIA AND PORTIONS OF SOUTHWEST ARIZONA...INCLUDING EL 
  CENTRO... IMPERIAL...PARKER...BLYTHE...AND QUARTZSITE. 

* TIMING...STRONG GUSTY WINDS THROUGH LATE AFTERNOON. LOW VISIBILITY
  IN BLOWING DUST THROUGH EARLY TO MID AFTERNOON.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE.

* VISIBILITY...2 TO 4 MILES...LOCALLY DOWN TO AROUND 1/2 MILE.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS INTERSTATES 8 AND 10. DENSE
  BLOWING DUST WILL SHARPLY REDUCE VISIBILITY AND LEAD TO HAZARDOUS
  DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

CAZ030-120000-
/O.CON.KPSR.WI.Y.0009.000000T0000Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
1126 AM PDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...THROUGH LATE AFTERNOON

* WINDS...FROM THE NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
849 
WWUS75 KPSR 112125
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST SUN MAY 11 2014

AZZ020-021-CAZ031>033-120000-
/O.CAN.KPSR.DU.Y.0005.000000T0000Z-140511T2200Z/
/O.CON.KPSR.WI.Y.0010.000000T0000Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...
CALEXICO...EL CENTRO
225 PM MST SUN MAY 11 2014 /225 PM PDT SUN MAY 11 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...
...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE BLOWING
DUST ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
/5 PM PDT/ THIS AFTERNOON. 

* AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY...EASTERN RIVERSIDE
COUNTY AND IMPERIAL COUNTY IN SOUTHEASTERN CALIFORNIA AND PORTIONS OF
SOUTHWEST ARIZONA...INCLUDING EL CENTRO...
IMPERIAL...PARKER...BLYTHE...AND QUARTZSITE.

* TIMING...STRONG GUSTY WINDS THROUGH LATE AFTERNOON. 

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON
  WEST TO EAST ORIENTED ROADWAYS SUCH AS INTERSTATES 8 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

CAZ030-120000-
/O.CON.KPSR.WI.Y.0009.000000T0000Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
225 PM PDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...THROUGH LATE AFTERNOON

* WINDS...FROM THE NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES 
  ON WEST TO EAST ORIENTED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
419 
WWUS75 KPSR 120018
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST SUN MAY 11 2014


AZZ020-021-CAZ031>033-120130-
/O.EXP.KPSR.WI.Y.0010.000000T0000Z-140512T0000Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...
SALOME...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...
CALEXICO...EL CENTRO
518 PM MST SUN MAY 11 2014 /518 PM PDT SUN MAY 11 2014/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY ISSUED EARLIER FOR A LARGE PART OF SOUTHEAST
CALIFORNIA...THE COLORADO RIVER VALLEY...AND PARTS OF SOUTHWEST
ARIZONA IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BELOW ADVISORY
CRITERIA...HOWEVER IT WILL REMAIN RATHER BREEZY UNTIL SUNSET.

$$

CAZ030-120130-
/O.EXP.KPSR.WI.Y.0009.000000T0000Z-140512T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER
518 PM PDT SUN MAY 11 2014

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY ISSUED EARLIER FOR THE JOSHUA TREE NATIONAL
MONUMENT AREA IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BELOW
ADVISORY CRITERIA. HOWEVER IT WILL REMAIN RATHER BREEZY UNTIL SUNSET. 


$$

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at May 10, 8:45 AM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 10, 8:45 AM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
845 AM MST SAT MAY 10 2014

.SYNOPSIS...
TEMPERATURES WILL ONCE AGAIN CLIMB INTO THE MID 90S TODAY. A DRY
COLD FRONT WILL BRING SLIGHTLY COOLER TEMPERATURES TO THE REGION ON
SUNDAY...ALONG WITH BREEZY CONDITIONS AND THE POSSIBILITY OF BLOWING
DUST. TEMPERATURES WILL QUICKLY REBOUND INTO THE UPPER 90S/LOWER
100S BY THE MIDDLE OF THE WEEK AS HIGH PRESSURE RETURNS TO THE
DESERT SOUTHWEST.

&&

.DISCUSSION...
A RATHER QUIET MORNING ACROSS THE CWA UNDER CLEAR SKIES AND
GENERALLY LIGHT WINDS. THE PRESSURE GRADIENT WILL INCREASE QUICKLY
TODAY...ESPECIALLY ACROSS SOUTHEAST CALIFORNIA AS A LOW PRESSURE
SYSTEM MOVES INTO THE GREAT BASIN. WINDS WILL SUBSEQUENTLY INCREASE
AND BECOME BREEZY THIS AFTERNOON AREAWIDE AND WINDY THIS EVENING
ACROSS IMPERIAL COUNTY. A WIND ADVISORY FOR IMPERIAL COUNTY FOR WIND
GUSTS TO 45 MPH HAS BEEN POSTED FOR THIS EVENING...DUE TO MOUNTAIN
WAVE INDUCED STRONG WINDS. THE CURRENT FORECAST IS ON TRACK AS HIGHS
SHOULD PEAK OUT JUST ABOVE SEASONAL NORMALS THIS AFTERNOON. AS THE
LOW TRACKS ACROSS FAR NORTHERN ARIZONA ON SUNDAY...MORE WIDESPREAD
STRONG WINDS ALONG WITH A GOOD PROBABILITY OF HIGH FIRE DANGER WILL
BE A CONCERN FOR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA.

&&

.PREVIOUS DISCUSSION...
WATER VAPOR IMAGERY REVEALS UPPER LEVEL LOW PRESSURE NEAR PORTLAND
OREGON THIS MORNING...WITH ZONAL FLOW IN PLACE ACROSS THE DESERT
SOUTHWEST. UNLIKE THE PREVIOUS FEW MORNINGS...SKIES WERE MOSTLY
CLEAR ACROSS THE REGION BUT TEMPERATURES REMAINED ELEVATED. DESERT
TEMPS AS OF 08Z WERE GENERALLY IN THE MID 60S TO LOWER 70S AND ASIDE
FROM 12-15KT WINDS ACROSS SOUTHEAST CALIFORNIA...WINDS WERE
GENERALLY LIGHT/VRB.

THE PAC NW LOW WILL SLIDE THROUGH THE GREAT BASIN TODAY AND INTO
NORTHERN ARIZONA ON SUNDAY. AHEAD OF THE TROUGH...BREEZY
SOUTHWESTERLY WINDS WILL DEVELOP AND HELP NUDGE TEMPERATURES INTO
THE LOW/MID 90S. WE'VE HAD A 1-2 DEGREE COOL BIAS THE PAST FEW DAYS
SO I'M HESITANT TO WARM TEMPERATURES INTO THE UPPER 90S PER SOME
GUIDANCE...BUT BREEZY SOUTHWEST WINDS TEND TO YIELD WARMER THAN
EXPECTED TEMPERATURES SO I WILL RETAIN AT LEAST 93 OR 94 AROUND
PHOENIX AND 94-95 AROUND YUMA/EL CENTRO. DESPITE INCREASING
WINDS...NOT ANTICIPATING ANY WIDESPREAD BLOWING DUST OR MAJOR
WEATHER IMPACTS TODAY FOR MOST OF THE FORECAST AREA. HOWEVER IT
LOOKS LIKE A DECENT SETUP FOR A MOUNTAIN WAVE WIND EVENT DOWNWIND OF
THE COASTAL MOUNTAINS IN IMPERIAL COUNTY AND WINDS SHOULD EASILY
REACH WIND ADVISORY THRESHOLDS LATE THIS AFTERNOON/EVENING. A WIND
ADVISORY IS FORTHCOMING FOR PORTIONS OF SOUTHEAST CALIFORNIA.

UPPER TROUGH WILL SWEEP THROUGH NORTHERN ARIZONA AND PER YESTERDAY'S
12Z GUIDANCE AND THIS MORNING'S 00Z DATA...LOOKS TO BE A LITTLE
DEEPER THAN PREVIOUS RUNS INDICATED. THAT BEING SAID...MOISTURE IS
STILL LACKING /PWATS GENERALLY 0.6 INCHES OR LESS COINCIDENT WITH
THE PASSAGE OF THE TROUGH AXIS/ AND THE ONLY OPPORTUNITY FOR
MEASURABLE PRECIP WILL BE DISPLACED WELL TO THE NORTH OF THE PHOENIX
AREA. VERY LOW END SINGLE DIGIT POPS AROUND GLOBE/HILLTOP ARE ALL
THAT SEEM WARRANTED AT THIS POINT /AND EVEN THESE VALUES ARE
PROBABLY TOO HIGH/ AND NO MAJOR CHANGES ARE NECESSARY TO POPS. THE
BIGGEST IMPACT WILL BE IN THE FORM OF WINDS AND POSSIBLY AREAS OF
BLOWING DUST. STRONGEST WINDS WILL BEGIN AS EARLY AS MID MORNING
ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...THEN EXPAND WITH
WINDS INCREASING AROUND THE PHOENIX AREA AND POINTS EAST SHORTLY
BEFORE NOON. MAY NEED TO LOOK AT A WIND ADVISORY FOR THE WESTERN
HALF OF THE FORECAST AREA ON SUNDAY BUT STILL NOT A LOCK. I WILL
ALSO BE INTRODUCING BLOWING DUST INTO THE GRIDS FOR THE LOWER
DESERTS. PROBABLY LOOKING AT A VERY SIMILAR EVENT TO WHAT WAS SEEN
LAST WEEK AND THE WEEK BEFORE WHERE THE NORMALLY DUSTY AREAS SEE THE
LOWEST SURFACE VISIBILITIES WHEREAS EVERYONE ELSE EXPERIENCES
LOFTED/SUSPENDED DUST AND HAZE. WINDS SHOULD BACK OFF SHORTLY AFTER
SUNSET ALONG WITH THE THREAT FOR BLOWING DUST. MEANWHILE...STRONG
DRY ADVECTION WILL ALSO LEAD TO HEIGHTENED FIRE WEATHER CONCERNS
ACROSS MOST OF THE AREA ON SUNDAY.

THE PATTERN TURNS STAGNANT FROM MONDAY ONWARD AS THE UPPER TROUGH
EJECTS INTO THE CENTRAL PLAINS AND STRONG UPPER HIGH PRESSURE
SETTLES OVER THE AREA. TEMPERATURES WILL GRADUALLY INCREASE EACH
DAY...REACHING A PEAK IN THE LOWER 100S WEDNESDAY THROUGH SATURDAY.
THESE TEMPS ARE NOT RECORD BREAKING...BUT CERTAINLY ABOVE NORMAL FOR
MID MAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
MORNING EAST DRAINAGE FLOW TO CONTINUE BEFORE VEERING AROUND TO THE
SOUTH MIDDAY AND THEN SOUTHWEST HEADINGS BY THE AFTERNOON WHILE
INCREASING IN SPEED. SUSTAINED WINDS 12-17 KTS WITH GUSTS OVER 20KTS
POSSIBLE BY THE AFTERNOON...WITH ELEVATED WEST WINDS PERSISTING
OVERNIGHT. SKIES WILL BE MOSTLY CLEAR WITH OCCASIONAL CIRRUS GNLY
AOA 25KFT. LOFTED DUST DUE TO ELEVATED WINDS AREAWIDE COULD LEAD TO
SLANT VSBY ISSUES FOR SUNDAY...WHILE ALSO REDUCING LONG RANGE
VISIBILITY AND OBSCURING TERRAIN VIEWS FROM THE TERMINAL SURFACES.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
STRONG SOUTHWEST WINDS WILL DEVELOP INTO THE MORNING...WITH GUSTS OF
25 TO 30KTS POSSIBLE BY THE AFTERNOON. STRONG WEST WINDS TO PERSIST
THROUGH 11/05Z AT KIPL AS ELEVATED WINDS DEVELOP OFF THE COASTAL
MOUNTAINS DOWN INTO THE IMPERIAL VALLEY. PATCHY BLOWING DUST AND
SAND WILL BE POSSIBLE THROUGH THE DAY...BUT HELD OFF INCLUDING
MENTION IN THE 12Z TAF PACKAGE. DRY COLD FRONT PASSAGE OVERNIGHT
WILL KEEP WINDS ELEVATED...BEFORE INCREASING SPEEDS AGAIN FOR SUNDAY
WHILE TURNING THEM N/NW IN NATURE.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A GRADUAL WARMING TREND BEGINS MONDAY AS A RIDGE OF HIGH PRESSURE
SLOWLY BUILDS INTO THE WEST. FIRE WEATHER CONCERNS REMAIN ELEVATED
MONDAY THROUGH THURSDAY DUE TO PERSISTENT BREEZY TO WINDY CONDITIONS
FROM THE NORTH AND NORTHEAST MONDAY THROUGH THURSDAY ALONG WITH
SINGLE DIGIT DAYTIME HUMIDITIES AND POOR TO FAIR OVERNIGHT
RECOVERIES. ANTICIPATE RELAXING GRADIENTS BY FRIDAY...SUPPORT
LIGHTER AND MORE VARIABLE WIND CONDITIONS. .

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     AZZ020>023-025>028.

CA...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     CAZ031.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     CAZ030-032-033.

     WIND ADVISORY FROM 6 PM TO 10 PM PDT THIS EVENING CAZ033.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
PREVIOUS DISCUSSION...LEINS
AVIATION...NOLTE
FIRE WEATHER...NOLTE/AJ
Hazardous weather outlook, May 10, 2:44 AM PDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
244 AM MST SAT MAY 10 2014

CAZ033-111400-
IMPERIAL COUNTY-
244 AM PDT SAT MAY 10 2014

...WIND ADVISORY IN EFFECT FROM 6 PM TO 10 PM PDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WINDS WILL DEVELOP LATE THIS AFTERNOON AND A WIND ADVISORY IS
IN EFFECT FOR PORTIONS OF IMPERIAL COUNTY. LOCALIZED BLOWING DUST IS
POSSIBLE IN THE USUAL DUSTY LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

IN ADDITION TO THE HEIGHTENED FIRE WEATHER CONCERNS...ANOTHER WIND
ADVISORY MAY BE NECESSARY DURING THE DAY ON SUNDAY AS A DRY COLD
FRONT PASSES THROUGH THE AREA. AREAS OF BLOWING DUST WILL BE POSSIBLE
SUNDAY MORNING THROUGH EARLY SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ030-032-111400-
JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS-
244 AM PDT SAT MAY 10 2014

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

IN ADDITION TO THE HEIGHTENED FIRE WEATHER CONCERNS...A WIND ADVISORY
MAY BE NECESSARY DURING THE DAY ON SUNDAY AS A DRY COLD FRONT PASSES
THROUGH THE AREA. AREAS OF BLOWING DUST WILL BE POSSIBLE SUNDAY
MORNING THROUGH EARLY SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020>023-025>028-CAZ031-111400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
LOWER COLORADO RIVER VALLEY CA-
244 AM MST SAT MAY 10 2014 /244 AM PDT SAT MAY 10 2014/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

IN ADDITION TO THE HEIGHTENED FIRE WEATHER CONCERNS...A WIND ADVISORY
MAY BE NECESSARY DURING THE DAY ON SUNDAY AS A DRY COLD FRONT PASSES
THROUGH THE AREA. AREAS OF BLOWING DUST WILL BE POSSIBLE SUNDAY
MORNING THROUGH EARLY SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ024-111400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
244 AM MST SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GUSTY WINDS WILL DEVELOP DURING THE DAY ON SUNDAY AND SOME LOCATIONS
COULD SEE WINDS AROUND 30-35 MPH. IN ADDITION...FIRE WEATHER CONCERNS
WILL BE ELEVATED DURING THE DAY ON SUNDAY AS DRY AIR MOVES INTO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:53 AM PDTWind AdvisoryPSR38 hr
May 10, 3:24 AM PDTFire Weather WatchPSRImperial, Riverside, San Bernardino9 hr
May 10, 12:23 PM PDTRed Flag WarningPSRImperial, Riverside, San Bernardino29 hr

Nearby

Wind Advisories in California, 2014Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.